MathSciNet Relay Station
MathSciNet bibliographic data
MR1034588 81Q15 (47N50)
Grigore, D. R.; Nenciu, G.; Purice, R. On the nonrelativistic limit of the Dirac Hamiltonian. Ann. Inst. H. Poincaré Phys. Théor. 51 (1989), no. 3, 231–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement